# SDR SWAA022781

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 22,657 hours, 19,857 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 6561740
- Part serial: MC0557292789
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT MLG TRUNNION PIN CORRODED AND FROZEN INSIDE OUTER CYLINDER.  REMOVED AND REPLACED RT MLG OUTER CYLINDER PER MM.
